Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes to have itchy rash over arms, back and legs?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I have a rash over my arms; back, and legs accompanied by itching, what could it be?
Posted Tue, 3 Dec 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 17 minutes later
Brief Answer: Urticarial skin rash Detailed Answer: Hi , I understand your concern regarding your skin problem and I hope I will be able to help you in the same. Now you have developed some rash over your body. I would first like to have a look at the exact skin condition. It would be great if you can click some close up pictures of the exact skin lesions and upload them here on this page. You can also email them at YYYY@YYYY with heading as ref to Dr Geetika Paul. Now the most likely possibilities in your case seems to be an urticarial skin reaction, though to be more specific I would like to know certain things. Since when do you have this rash? Is there any development of hives ie. raised red warm skin lesions which are evanescent in nature? Any associated fever? Since when are you taking sulfamethoxazole? I am sure that I will be able to help you more once you follow up with the pictures. Waiting for your response, Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor